# SDR ASAA2022021937500

- Difficulty date: February 19, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 57,611 hours, 16,721 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH HF-1 SELECTED "FAIL" LIGHT INDICATED ON BOTH COMM PANELS. GROUNDED - YES. ACCOMP B737-800 FIM 23-11 TASK 803 FOR HF TRANSCEIVER FAIL PROBLEM. PULLED & RESET HF-1 C/B, "FAIL" INDICATIONS EXTINGUISHED IN BOTH RTP FREQ WINDOWS AND HF TUNING FREQS APPEARED WITH HF-1 SELECTED. HF-1 BITE TEST & OPS NRML REF FIM 23-11 TASK 803. ETOPS SIGNIF SYS - GND VERIFICATION SUCCESSFUL.
